Certain convergent sequences of double averages

Pavel Bartoš; Vladimír Doležal

Časopis pro pěstování matematiky (1973)

  • Volume: 098, Issue: 2, page 214-217
  • ISSN: 0528-2195

How to cite


Bartoš, Pavel, and Doležal, Vladimír. "O istých konvergentných postupnostiach dvojakých priemerov." Časopis pro pěstování matematiky 098.2 (1973): 214-217. <http://eudml.org/doc/19299>.

author = {Bartoš, Pavel, Doležal, Vladimír},
journal = {Časopis pro pěstování matematiky},
language = {slo},
number = {2},
pages = {214-217},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O istých konvergentných postupnostiach dvojakých priemerov},
url = {http://eudml.org/doc/19299},
volume = {098},
year = {1973},

AU - Bartoš, Pavel
AU - Doležal, Vladimír
TI - O istých konvergentných postupnostiach dvojakých priemerov
JO - Časopis pro pěstování matematiky
PY - 1973
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 098
IS - 2
SP - 214
EP - 217
LA - slo
UR - http://eudml.org/doc/19299
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.